Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some results on invariant theory


Author: S. Helgason
Journal: Bull. Amer. Math. Soc. 68 (1962), 367-371
MathSciNet review: 0166303
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. É. Cartan, Sur certaines formes riemanniennes remarquables des géométries a groupe fondamental simple, Ann. Sci. École Norm. Sup. 44 (1927), 345-467.
  • 2. É. Cartan, Leçons sur la géométrie projective complexe, Gauthier-Villars, Paris, 1950 (French). 2d ed. MR 0041456
  • 3. É. Cartan, Sur la determination d'un systeme orthogonal complet dans un espace de Riemann symétrique clos, Rend. Circ. Mat. Palermo 53 (1929), 217-252.
  • 4. Claude Chevalley, Invariants of finite groups generated by reflections, Amer. J. Math. 77 (1955), 778–782. MR 0072877
  • 5. Harish-Chandra, Lie algebras and the Tannaka duality theorem, Ann. of Math. (2) 51 (1950), 299–330. MR 0033811
  • 6. E. Hecke, Über orthogonal-invariante Integralgleichungen, Math. Ann. 78 (1917), no. 1, 398–404 (German). MR 1511908, 10.1007/BF01457114
  • 7. Sigurđur Helgason, Some remarks on the exponential mapping for an affine connection, Math. Scand. 9 (1961), 129–146. MR 0131841
  • 8. Charles Loewner, On some transformation semigroups invariant under Euclidean or non-Euclidean isometries, J. Math. Mech. 8 (1959), 393–409. MR 0107878
  • 9. Hans Maass, Zur Theorie der harmonischen Formen, Math. Ann. 137 (1959), 142–149 (German). MR 0121512
  • 10. André Weil, Introduction à l’étude des variétés kählériennes, Publications de l’Institut de Mathématique de l’Université de Nancago, VI. Actualités Sci. Ind. no. 1267, Hermann, Paris, 1958 (French). MR 0111056


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10812-X